MathSciNet Relay Station
MathSciNet bibliographic data
MR2593704 55M30 (57N65 68T40)
Rudyak, Yuli B. On higher analogs of topological complexity. Topology Appl. 157 (2010), no. 5, 916–920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement